Category Theory

[6] The dual of Brown representability for some derived categories

George Ciprian Modoi Faculty of Mathematics and Computer Science, Babeş-Bolyai University

Category Theory mathscidoc:1701.04002

Arkiv for Matematik, 1-14, 2016.2
[ Download ] [ 2017-01-08 20:34:08 uploaded by arkivadmin ] [ 648 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Artinianness of local cohomology modules

Moharram Aghapournahr Department of Mathematics Faculty of Science, Arak University Leif Melkersson Department of Mathematics, Linköping University

Category Theory K-Theory and Homology mathscidoc:1701.04003

Arkiv for Matematik, 52, (1), 1-10, 2011.5
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 613 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Multiscale Persistent Functions for Biomolecular Structure Characterization

Kelin Xia Zhiming Li Lin Mu

Category Theory mathscidoc:2005.04001

Distinguished Paper Award in 2020

Bull Math Biol, 2018
[ Download ] [ 2020-05-24 09:33:55 uploaded by admin ] [ 505 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Contractible stability spaces and faithful braid group actions

Yu Qiu Tsinghua University Jon Woolf University of Liverpool

Category Theory Representation Theory mathscidoc:1906.02001

Geometry & Topology, 22, 3701–3760, 2018
[ Download ] [ 2019-06-25 19:54:02 uploaded by qdexter ] [ 489 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] The Auslander bijections and universal extensions

Xiao-Wu Chen University of Science and Technology

Category Theory mathscidoc:1803.43008

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 15:27:22 uploaded by arkivadmin ] [ 472 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved